my eyes get very red and sore when i take a shower
i'm getting ready to take my 2nd shot sunday night...a little nervous because it wasn't a great first week....my a%% crack is red and sore ...my eyes can't seem to handle water in them...i'm drinking lots of water...my sh&& is like a baby s%% color...maybe thats from so much dairy fat...ice cream....i'm on the triple tx.......billy
I have the same problem with sore eyes after a shower, have no idea why ..
The color of poop. Should be a movie names. I'm usually wrong about this stuff but ... If it's white, it's to much fat. This happened to me twice during tx, once at the very beginning and six or seven months later ... green is it passed through your system very quickly, mustard to brown, kinda normal on tx, ... none are supposed to be a worry thou if the first two happened consistently bring it up with your doc. The one to watch out for is dark, with flecks of black. That indicates blood, a bad thing. Immediately tell your doc. The colors are supposedly a curing rate, the longer in the system the darker. Congrats on starting tx. it can seem a long haul but the prize is worth the trip.
Eyes are very sensitive while on treatment and my guess is that the chlorine in the water has something to do with it. My eyes were very, very dry and sensitive and I still remember how uncomfortable it was.
My eyes have been irritated too though not really sore. Sometimes they look red and itch. I use antiallergy eye drops which seems to help them. Regarding the bathroom issues; when I first started treatment my stomach got terribly upset, really painful and diarrhea stuff. I realized that the dietary changes I made for the tx needed to acccomodate my old fiber eating ways with the fat. I did that and the tummy and bathroom stuff pretty much resolved. I did shot 4 on Thursday of last week so I am a little further along than you are. Try putting some fiber in your diet like bran cereal which I eat in addition to the cream cheese I now eat with the incivek in the morning. I also use bread that has 5 grams of fiber per slice for my half sandwich at lunch ( I am not a big eater but I manage to get the fat in at lunch with chips!). Hang in there. Be patient with yourself and try not to get discouraged. You could give your doc a call too. (Don't you have a new mac? How is it?)
thanks for the input...i am quite sure the eye problem is from the chlorine..i went swimming today even a quick ski so lots of lake water in my eyes...it felt great...no eye problem...i won't be sking again though..too much...anyway when i take a shower in town i'll have to watch out...at times the chlorine is stronger then other times.....makes me wonder about folks on tx breathing in the shower steam...i'll bet thats not too good for you.... took my 2nd shot at 9pm last night...it's 4 am now...i'm not that bad yet....maybe this shot will be easier on me then the last shot..... this mac air is so cool ....what a nice treat...i love it.......billy
I haven't started tx yet but really feel for you. For dry eyes, I use Refresh Plus. It instantly "cools" the eyeballs, so maybe that will help after your showers. As for the...uhm... tushy issue, soak in nice bath with baking soda. It balances the PH in the water and is soothing. If not, maybe some Aveeno Oatmeal bath? Hope this helps. Feel better.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.